A note on the fractional hyperbolic differential and difference equations


Ashyralyev A., DAL F. , PINAR Z.

APPLIED MATHEMATICS AND COMPUTATION, vol.217, no.9, pp.4654-4664, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 217 Issue: 9
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2010.11.017
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.4654-4664

Abstract

The initial boundary value problem for the fractional differential equation.